# SDR FDEA201703130871

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY L3 DOOR FORWARD LOWER FUSELAGE FRAME WEB CRACKED AT BS 1255, BETWEEN LONGERON 26 AND 27L.  REPAIRED IAW SRM 53-40-15-2R, FIG 201, REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
